CSpace
hamiltonicityin2connectedk13ffreegraphs
Liu Zhenhong1; Li Guojun2
1996
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume9Issue:4Pages:295
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37984
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.鲁东大学
Recommended Citation
GB/T 7714
Liu Zhenhong,Li Guojun. hamiltonicityin2connectedk13ffreegraphs[J]. systemsscienceandmathematicalscience,1996,9(4):295.
APA Liu Zhenhong,&Li Guojun.(1996).hamiltonicityin2connectedk13ffreegraphs.systemsscienceandmathematicalscience,9(4),295.
MLA Liu Zhenhong,et al."hamiltonicityin2connectedk13ffreegraphs".systemsscienceandmathematicalscience 9.4(1996):295.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu Zhenhong]'s Articles
[Li Guojun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu Zhenhong]'s Articles
[Li Guojun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu Zhenhong]'s Articles
[Li Guojun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.